I've been on Lexapro for awhile now for GAD and depression. I've been on 5, 10, 15, and now I am on 20mg. I found that 15 mg really helped for about 5 months, but then i decided to come off of it (STUPIDLY) and now my doctor has put me on 20 mg. Today is the beginning of week 3 on it. It has helped most of my physical anxiety symptoms. I'm still experiencing being tired all the time, and unusual dreams and I just feel like I'm not in control of my actions or thoughts, and I still obsess over little things. I can get it off my mind sometimes, but as of now that is the only thing bothering me. How long before I should possibly switch medications?
Coutinho; Yes as Wildcat said you should stick with it for a while and if you do decide to come off of it talk to the doctor first. But not uncommon for those side effects to be some of the last to disappear. good luck and thank God the worst of you physical symptoms are not acting up. Chuck1957
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jun 2010 • 5 answers
Posted 5 Mar 2012 • 4 answers
Posted 23 Nov 2013 • 2 answers
Posted 28 Dec 2014 • 4 answers
Posted 14 days ago • 0 answers